# SDR 97FDEA00497

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654237052
- Condition: Corroded
- Location: Bs 460-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-02) ON INNER SKIN, BEAR STRAP AND EMANATING FROM UNDER BEAR STRAP BS 460 TO 640, BETWEEN STRINGERS 2 LT AND 3 LT.  *S/D*  ACCOMPLISHED CROWN SKIN REPAIR BS 440 TO 740, STR 4R TO 10L PER FED-EX EA NR 7-5310-32037 AND 7-5100-37444.
